# SDR CALA2021120602270

- Difficulty date: December 6, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 71,369 hours, 25,753 cycles
- System (JASC): 2600 · Fire Protection System
- Part: None
- Part number: 29361290008
- Part serial: 2809
- Condition: Sticking
- Location: #1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OVHEAT LIGHT AFTER TO OFF DURING PWR BACK ON AGAIN DURING THRUST INCREASE CREW REPORTED ENG #1 OVHT, ENG #1 INDICATIONS ALL IN THE NORM RANGE ..EGT N1,N2 ETC..ENG BLEEDS ON CROSSED FEED AUTO. ENG #1 OVHT LIGHT EXTINGUISHES WHEN THROTTLE AT IDLE AND LIGHTS BACK UP ONCE THROTTLES ADVANCED PERFORMED HPT BOROESCOPE INSP ON # 1 ENG PER AMM VERIFIED INSTALLATION OF S17 AND S11 BORESCOPE PLUGS PER 72-00-00-200-807-F00. NO DEFECTS NOTED. AMM72-00-00-200-807-F00. C/W IDT GMM REQUIREMENTS. PERFORMED EEC BITE ON NO 1 ENG FOUND NO EXCEDENCES OF FAULTS. INSTALLED S17 AND S11 BORESCOPE PLUGS PER REF FIM TASK 71-06-804. PERFORMED PNUEMATIC HEALTH CHECK REF M/M FOUND NO 1 ENG COWL TAI VALVE AFT CLAMP MISSING AND SEAL OPS AND LEAK CHECK ON #1 ENGINE COWL ANTI-ICE VALVE CHECKS GOOD REMOVED S17 AND S11 BORESCOPE PLUGS FOR HPT BLADES BORO INSP. AMM72-00-00-200-807-F00 36-11-00 ON #1 ENGINE FOUND HIGH STAGE REGULATOR BLOWN AND PCCV STICKING OUT REPLACED CLAMP AND SEAL PER AMM TASK NOT MOVING PNUEMATICALLY. BOTH NEED TO BE REPLACED.ALSO REF L/P 30-21-11-000-801 REQUIRES LEAK CHECK. AHM # 7544212. REPLACED #1 ENGINE HIGH STAGE REGULATOR AND PRE-COOLER CONTROL VALVE AS PER MM-36-11-07 AND 36-12-02. # 1 ENGINE BLEED OPS CHECK GOOD AS PER 36-11-00. RAN ENGINE AT POWER. NO OVERHEAT LIGHT NOTED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1203030  SN OFF 2809 TT # 1100874  SN OFF 1542 VALVE, PRECOOLE  OFF 29-3612-9-0008 2809 ON 29-3612-9-0008 1301 REGULATOR, HI S  OFF 29-3611-9-0006 1542 ON 29-3611-9-0006
